# SDR SWAA2022031673523

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D OF REAR SIDE HAVE 9 HOLE CRACKED. (228-037) / [01] REPLACED PANEL 193D ; PANEL WILL BE INSTALLED ON WORK CARD TTG8Q009Y490;[02] VERIFIED 1;COMPLETE
